MathSciNet Relay Station
MathSciNet bibliographic data
MR1959791 60F05 (60E05)
Bobkov, S. G. On concentration of distributions of random weighted sums. Ann. Probab. 31 (2003), no. 1, 195–215.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement